Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 36, Number 2

All articles in this issue are freely accessible.

Converses of Gauss’ theorem on the arithmetic mean
Oliver D. Kellogg.
Trans. Amer. Math. Soc. 36 (1934), 227-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501739
Contributions to the theory of finite fields
Oystein Ore.
Trans. Amer. Math. Soc. 36 (1934), 243-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501740
Errata in my paper: “On a special class of polynomials” [Trans. Amer. Math. Soc. 35 (1933), no. 3, 559–584; 1501703]
Oystein Ore.
Trans. Amer. Math. Soc. 36 (1934), 275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501741
Almost periodic transformations
R. H. Cameron.
Trans. Amer. Math. Soc. 36 (1934), 276-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501742
The Bertini transformation in space
F. R. Sharpe and L. A. Dye.
Trans. Amer. Math. Soc. 36 (1934), 292-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501743
On the problem of $n$ bodies
J. J. L. Hinrichsen.
Trans. Amer. Math. Soc. 36 (1934), 306-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501744
The ruled $V^{4}_{4}$ in $S_{5}$ associated with a Schläfli hexad
John Eiesland.
Trans. Amer. Math. Soc. 36 (1934), 315-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501745
On quasi-commutative matrices
Neal H. McCoy.
Trans. Amer. Math. Soc. 36 (1934), 327-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501746
On the distributions of the zeros of sums of exponentials of polynomials
L. A. MacColl.
Trans. Amer. Math. Soc. 36 (1934), 341-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501747
Ideal theory and algebraic differential equations
H. W. Raudenbush.
Trans. Amer. Math. Soc. 36 (1934), 361-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501748
Differentiable functions defined in closed sets. I
Hassler Whitney.
Trans. Amer. Math. Soc. 36 (1934), 369-387
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501749
Normal division algebras over a modular field
A. Adrian Albert.
Trans. Amer. Math. Soc. 36 (1934), 388-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501750
The value of the number $g(k)$ in Waring’s problem
R. D. James.
Trans. Amer. Math. Soc. 36 (1934), 395-444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501751
American Mathematical Society